# SDR 96ZZZX2111

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N6569L
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 645
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Pilot Tube
- Part number: 1891
- Condition: Cracked
- Location: Nr 2 Spider Arm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL CRACKS FOUND IN PILOT TUBE OF NR 2 SPIDER ARM.
